# SDR USAA050669

- Difficulty date: May 20, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 40,360 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CAP CORRODED .250 INCH BY .250 INCH, STATION 312 FLOORBEAM AROUND SCREW HOLE RBL 38.  FABRICATING NEW SECTION OF FLOORBEAM P/N BAC 1505-100246 FLOOR IAW SRM 53-10-51.  (M)
